# SDR COMA0760440

- Difficulty date: June 17, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 22,119 hours, 20,309 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Overheated
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5589 - EN ROUTE CVG-NAS RECEIVED A RIGHT ENGINE OIL HIGH TEMPERATURE INDICATION.  FLIGHT RETURNED TO CVG.  SERVICED RIGHT ENGINE AGB.
